# SDR EHA2004F00005

- Difficulty date: November 12, 2003
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N134WJ
- Make and model: Beech B200C
- Aircraft serial: BL134
- Engine: Pwa PT6*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Stuck
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSCREN SHATTERED AT FL250.  NO LOSS OF CABIN PRESSURE OCCURED.  LANDED SAFELY WITHOUT INCIDENT.  UPDATE TO PREVIOUS SDR DATED 11/11/03.  UPON DISASSEMBLY AND TESTING, IT WAS DETERMINED THAT THE CAUSE OF THE INCIDENT WAS THE WINDSHIELD HEAT RELAY.
